J-STAGE Home  >  Publications - Top  > Bibliographic Information

Kyushu Journal of Mathematics
Vol. 70 (2016) No. 2 p. 205-216

Language:

http://doi.org/10.2206/kyushujm.70.205


We are interested in lower and upper bounds of asymptotic irrationality measures for certain simple continued fractions. A general procedure for estimation of real numbers by rational numbers is described. It is applied for simple continued fractions with quotients satisfying some asymptotic density conditions.

Copyright © 2016 Faculty of Mathematics, Kyushu University

Article Tools

Share this Article